Interpolation of real method spaces via some ideals of operators

Tom 136 / 1999

Mieczysław Mastyło, Mario Milman Studia Mathematica 136 (1999), 17-35 DOI: 10.4064/sm-136-1-17-35

Streszczenie

Certain operator ideals are used to study interpolation of operators between spaces generated by the real method. Using orbital equivalence a new reiteration formula is proved for certain real interpolation spaces generated by ordered pairs of Banach lattices of the form $(X,L_∞(w))$. As an application we extend Ovchinnikov's interpolation theorem from the context of classical Lions-Peetre spaces to a larger class of real interpolation spaces. A description of certain abstract J-method spaces is also presented.

Autorzy

  • Mieczysław Mastyło
  • Mario Milman

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek